# SDR USAA2012112700033

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,521 hours, 14,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GROUND DOOR 4R SLIDE ARMED.  IN-FLIGHT AT ALTITUDE 4R DOOR SLIDE NOT ARMED.   REPLACED DOOR 4R PROXIMITY SWITCH IAW AIRBUS MAINTENANCE MANUAL 52-71-11-000-001A.
